Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

What causes frequent urination with chest pains and quickened pulse at night ? How can these symptoms be treated ?

i have frequet urine in the day time which leads to rapid heartbeat and the heartbeatsft lowers it beating after taking some water, the heartbeart get worse in the night especial after some hours sleep which leads to left chest pain .
Asked On : Thu, 23 Jun 2011
Answers:  1 Views:  244
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Internal Medicine Specialist 's  Response
Hi Mukhtar. Thanks for your query and for using Health Care Magic

You mention that your heart rate increases during urination and some times at sleep.
There i chest pain too.

You are having palpitations.
There are many causes.
However it its associated with chest pain of light headedness, it needs evaluation.

The best option for you would be to under a HOLTER testing to find to whether you have any arrhythmia or not.
If its normal, then you need not worry.

Hope this answers your query.

Thanks and Regards
Answered: Thu, 23 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor